\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stability of the Calderón problem in admissible geometries

Abstract Related Papers Cited by
  • In this paper we prove log log type stability estimates for inverse boundary value problems on admissible Riemannian manifolds of dimension $n \geq 3$. The stability estimates correspond to the uniqueness results in [13]. These inverse problems arise naturally when studying the anisotropic Calderón problem.
    Mathematics Subject Classification: Primary: 35R30, 58J32; Secondary: 35J10, 35R01.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    G. Alessandrini, Stable determination of conductivity by boundary measurements, Appl. Anal., 27 (1988), 153-172.doi: 10.1080/00036818808839730.

    [2]

    G. Alessandrini, Open issues of stability for the inverse conductivity problem, J. Inv. Ill-Posed Probl., 15 (2007), 451-460.doi: 10.1515/jiip.2007.025.

    [3]

    G. Alessandrini and S. Vessella, Lipschitz stability for the inverse conductivity problem, Adv. Appl. Math., 35 (2005), 207-241.doi: 10.1016/j.aam.2004.12.002.

    [4]

    K. Astala, M. Lassas and L. Päivärinta, Calderón's inverse problem for anisotropic conductivity in the plane, Comm. PDE, 30 (2005), 207-224.doi: 10.1081/PDE-200044485.

    [5]

    K. Astala and L. Päivärinta, Calderón's inverse conductivity problem in the plane, Ann. of Math., 163 (2006), 265-299.doi: 10.4007/annals.2006.163.265.

    [6]

    A. P. Calderón, On an Inverse Boundary Value Problem, Seminar on Numerical Analysis and its Applications to Continuum Physics, Soc. Brasileira de Matemática, Río de Janeiro, 1980.

    [7]

    P. Caro, On an inverse problem in electromagnetism with local data: Stability and uniqueness, Inverse Probl. Imaging, 5 (2011), 297-322.doi: 10.3934/ipi.2011.5.297.

    [8]

    P. Caro, A. García and J. M. Reyes, Stability of the Calderón problem for less regular conductivities, J. Differential Equations, 254 (2013), 469-492.doi: 10.1016/j.jde.2012.08.018.

    [9]

    P. Caro, D. Dos Santos Ferreira and A. Ruiz, Stability estimates for the Radon transform with restricted data and applications, Adv. Math., 267 (2014), 523-564.doi: 10.1016/j.aim.2014.08.009.

    [10]

    P. Caro, D. Dos Santos Ferreira and A. Ruiz, Stability estimates for the Calderón problem with partial data, preprint, arXiv:1405.1217, (2014).

    [11]

    A. Clop, D. Faraco and A. Ruiz, Stability of Calderón's inverse conductivity problem in the plane for discontinuous conductivities, Inverse Probl. Imaging, 4 (2010), 49-91.doi: 10.3934/ipi.2010.4.49.

    [12]

    N.S. Dairbekov, G.P. Paternain, P. Stefanov and G. Uhlmann, The boundary rigidity problem in the presence of a magnetic field, Adv. Math., 216 (2007), 535-609.doi: 10.1016/j.aim.2007.05.014.

    [13]

    D. Dos Santos Ferreira, C. E. Kenig, M. Salo and G. Uhlmann, Limiting Carleman weights and anisotropic inverse problems, Invent. Math., 178 (2009), 119-171.doi: 10.1007/s00222-009-0196-4.

    [14]

    D. Dos Santos Ferreira, C. E. Kenig and M. Salo, Determining an unbounded potential from Cauchy data in admissible geometries, Comm. PDE, 38 (2013), 50-68.doi: 10.1080/03605302.2012.736911.

    [15]

    D. Dos Santos Ferreira, Y. Kurylev, M. Lassas and M. Salo, The Calderón problem in transversally anisotropic geometries, J. Eur. Math. Soc, (to appear), arXiv:1305.1273.

    [16]

    B. Frigyik, P. Stefanov and G. Uhlmann, The X-ray transform for a generic family of curves and weights, J. Geom. Anal., 18 (2008), 89-108.doi: 10.1007/s12220-007-9007-6.

    [17]

    B. Haberman and D. Tataru, Uniqueness in Calderon's problem with Lipschitz conductivities, Duke Math. J., 162 (2013), 497-516.doi: 10.1215/00127094-2019591.

    [18]

    H. Heck and J.-N. Wang, Stability estimates for the inverse boundary value problem by partial Cauchy data, Inverse Problems, 22 (2006), 1787-1796.doi: 10.1088/0266-5611/22/5/015.

    [19]

    H. Heck and J.-N. Wang, Optimal stability estimate of the inverse boundary value problem by partial measurements, preprint, 2007, arXiv:0708.3289.

    [20]

    H. Kang and K. Yun, Boundary determination of conductivities and Riemannian metrics via local Dirichlet-to-Neumann operator, SIAM J. Math. Anal., 34 (2003), 719-735.doi: 10.1137/S0036141001395042.

    [21]

    C. E. Kenig, M. Salo and G. Uhlmann, Inverse problems for the anisotropic Maxwell equations, Duke Math. J., 157 (2011), 369-419.doi: 10.1215/00127094-1272903.

    [22]

    C. E. Kenig, J. Sjöstrand and G. Uhlmann, The Calderón problem with partial data, Ann. of Math., 165 (2007), 567-591.doi: 10.4007/annals.2007.165.567.

    [23]

    K. Knudsen, M. Lassas, J. Mueller and S. Siltanen, Regularized D-bar method for the inverse conductivity problem, Inverse Problems and Imaging, 3 (2009), 599-624.doi: 10.3934/ipi.2009.3.599.

    [24]

    J. Lee and G. Uhlmann, Determining anisotropic real-analytic conductivities by boundary measurements, Commun. Pure Appl. Math., 42 (1989), 1097-1112.doi: 10.1002/cpa.3160420804.

    [25]

    N. Mandache, Exponential instability in an inverse problem for the Schrödinger equation, Inverse Problems, 17 (2001), 1435-1444.doi: 10.1088/0266-5611/17/5/313.

    [26]

    A. Nachman, Reconstructions from boundary measurements, Ann. Math., 128 (1988), 531-576.doi: 10.2307/1971435.

    [27]

    A. Nachman, Global uniqueness for a two-dimensional inverse boundary value problem, Ann. of Math., 143 (1996), 71-96.doi: 10.2307/2118653.

    [28]

    M. Salo, The Calderón problem on Riemannian manifolds, Chapter in Inverse Problems and Applications: Inside Out II (ed. G. Uhlmann), Math. Sci. Res. Inst. Publ., 60, Cambridge Univ. Press, Cambridge, 2013, 167-247.

    [29]

    M. Salo and G. Uhlmann, The attenuated ray transform on simple surfaces, J. Diff. Geom., 88 (2011), 161-187.

    [30]

    V. A. SharafutdinovRay transform on Riemannian manifolds. Eight lectures on integral geometry, http://www.math.nsc.ru/~sharafutdinov/files/Lectures.pdf

    [31]

    P. Stefanov and G. Uhlmann, Stability estimates for the X-ray transform of tensor fields and boundary rigidity, Duke Math. J., 123 (2004), 445-467.doi: 10.1215/S0012-7094-04-12332-2.

    [32]

    J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Ann. of Math., 125 (1987), 153-169.doi: 10.2307/1971291.

    [33]

    G. Uhlmann, Electrical impedance tomography and Calderón's problem, Inverse Problems, 25 (2009), 123011.doi: 10.1088/0266-5611/25/12/123011.

    [34]

    S. Vessella, A continuous dependence result in the analytic continuation problem, Forum Math., 11 (1999), 695-703.doi: 10.1515/form.1999.020.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(151) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return